Couniformization of curves over number fields

Research output: Chapter in Book/Report/Conference proceedingChapter


We study correspondences between projective curves over (Formula Presented).

Original languageEnglish (US)
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Number of pages15
StatePublished - Jan 1 2005

Publication series

NameProgress in Mathematics
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Couniformization of curves over number fields'. Together they form a unique fingerprint.

  • Cite this

    Bogomolov, F., & Tschinkel, Y. (2005). Couniformization of curves over number fields. In Progress in Mathematics (pp. 43-57). (Progress in Mathematics; Vol. 235). Springer Basel.